Just injected my MTX

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

debilitated
Regular Member


Date Joined Jan 2010
Total Posts : 448
   Posted 3/11/2010 10:49 AM (GMT -7)   
Waiting on the side effects...
Hope there aren't any...

Zanne
Veteran Member


Date Joined Apr 2005
Total Posts : 3763
   Posted 3/11/2010 10:54 AM (GMT -7)   
I hope there are no side effects and you start to get some relief soon. Best wishes and I will be hoping for good results (((HUGS)))
Suzanne

CD 20 years officially, 30 unofficially. 3 resections '93, '95 '97
Managing with strict low residue diet, keeping symptoms to a minimum. All test show small amount of ulceration, still have occasional blockages. But still have a great time with my 2 daughters and husband!


Prednisone, 6MP,Prevacid, B12 shots, Bentyl, Xifaxan.....


debilitated
Regular Member


Date Joined Jan 2010
Total Posts : 448
   Posted 3/11/2010 11:05 AM (GMT -7)   
Should I not eat till I see if stomach upset comes?

Zanne
Veteran Member


Date Joined Apr 2005
Total Posts : 3763
   Posted 3/11/2010 11:47 AM (GMT -7)   
I only had one MTX injection. I had no immediate reaction to it, but my liver levels went sky high, so no more injections for me. I can't really answer your question except with some common sense. I would eat if I was hungry (and since you are trying to but on some weight), but I would keep it to very mild food. ie, something that wouldn't be awful if it came back up should you get upset in the very near future. Try some eggs and toast to start, maybe some chicken soup, or mashed potato. Really bland.
Suzanne

CD 20 years officially, 30 unofficially. 3 resections '93, '95 '97
Managing with strict low residue diet, keeping symptoms to a minimum. All test show small amount of ulceration, still have occasional blockages. But still have a great time with my 2 daughters and husband!


Prednisone, 6MP,Prevacid, B12 shots, Bentyl, Xifaxan.....


debilitated
Regular Member


Date Joined Jan 2010
Total Posts : 448
   Posted 3/11/2010 12:30 PM (GMT -7)   
Had a bologna, cheese and mayo sandwich. So far nothing.
Not bad i guess. Hopefully nothing Creeps up on me.

lilcrohnieUK
Regular Member


Date Joined Dec 2007
Total Posts : 414
   Posted 3/11/2010 12:46 PM (GMT -7)   
Well thats good! I think the best thing to do now is go and relax and find something to distract yourself with, looking for side-effects might make them appear. Keep drinking plenty of water and stay away from strong smells (can bring on nausea) hopefully there will be no noticeable side-effects. Upset stomach is more likely with tablet form. Now I'm on injections I don't really get nausea anymore, just sleep very heavily after I've taken it. I took it last night, slept late today and since I've been up I've been bouncing around doing a million and one things! Heres hoping it sits well with you and helps get everything under control.
 
 


MMMNAVY
Veteran Member


Date Joined Jul 2006
Total Posts : 6927
   Posted 3/11/2010 1:32 PM (GMT -7)   
Congrats!
Hope this starts the road to feeling better.
I would say it might be a good idea to be gentle on your gut (bolonga, mayo, sound a bit difficult), with the food stuff stick with safe foods like mash potatoes, chicken soup, potato soup, maybe toast, crackers.
 
Do not get freaked out if a yellow spot develops where your injection went in your skin.  It is quite normal.
Forum Co-moderator - Crohn's Disease/Thyroid Disorders:_All comments have the caveat contact your local health care provider.

I will find a way or make one. –Phillip Sidney 1554-1586

All that I am and all that I shall ever be, I owe to my Angel Mother.

The Bucket List- Have you found joy in your life?  Has your life brought joy to others?

Make sure your suffering has meaning…


debilitated
Regular Member


Date Joined Jan 2010
Total Posts : 448
   Posted 3/11/2010 2:12 PM (GMT -7)   
Nope. No injection spot. Just had a bagel and cream cheese as well. Drinking some Orange pop... Haven't had pop in awile.
Hopefully nothing but good things.

MMMNAVY
Veteran Member


Date Joined Jul 2006
Total Posts : 6927
   Posted 3/11/2010 2:21 PM (GMT -7)   
It will probably show up tomorrow. Feeling food adventurous?
Forum Co-moderator - Crohn's Disease/Thyroid Disorders:_All comments have the caveat contact your local health care provider.

I will find a way or make one. –Phillip Sidney 1554-1586

All that I am and all that I shall ever be, I owe to my Angel Mother.

The Bucket List- Have you found joy in your life?  Has your life brought joy to others?

Make sure your suffering has meaning…


debilitated
Regular Member


Date Joined Jan 2010
Total Posts : 448
   Posted 3/11/2010 2:46 PM (GMT -7)   
Yes. I am. Haha
Than again I just put my patches back on. So hoping it will be painless.

thanks navy. Hope your doin well. Better For that matter

MMMNAVY
Veteran Member


Date Joined Jul 2006
Total Posts : 6927
   Posted 3/11/2010 2:51 PM (GMT -7)   
Thanks, I am prepping for scope tomorrow. Could not take the stuff they gave me so now I started the osmoprep.
Forum Co-moderator - Crohn's Disease/Thyroid Disorders:_All comments have the caveat contact your local health care provider.

I will find a way or make one. –Phillip Sidney 1554-1586

All that I am and all that I shall ever be, I owe to my Angel Mother.

The Bucket List- Have you found joy in your life?  Has your life brought joy to others?

Make sure your suffering has meaning…


debilitated
Regular Member


Date Joined Jan 2010
Total Posts : 448
   Posted 3/11/2010 2:58 PM (GMT -7)   
Always something new with us i guess...

I really hope i get enough time out of MTX to where a new drug comes out safe and effective.
I'd like to go as long as i can before the Knife.

debilitated
Regular Member


Date Joined Jan 2010
Total Posts : 448
   Posted 3/11/2010 5:27 PM (GMT -7)   
hmm. Its been about 6 hours and I feel the same. Hopefully It's working :(
J.k, Be nice if i felt side effect free with something close to feeling Great!

Feel free to respond if anyone has MTX questions.

lilcrohnieUK
Regular Member


Date Joined Dec 2007
Total Posts : 414
   Posted 3/11/2010 5:39 PM (GMT -7)   
6 hours then I'd say things are looking good! With the tablets the worst of the side-effects would appear within the first couple of hours and be fading after about 8 and then just fatigue. With injections I've never been awake beyond 30 mins of taking it so no idea about side-effects during the first 8 - 10 hours as I'm sound asleep! Just wake up like a zombie but get over that fairly quickly. Get a good nights kip and hopefully that'll be it!
 
 


MAG102886
Veteran Member


Date Joined Jul 2008
Total Posts : 674
   Posted 3/11/2010 6:56 PM (GMT -7)   
I've been on MTX for about 4 months now, I've never had a side effect yet. Hope it works for you!
Dianogsed with Crohns: At 16 years old. 23 years old now.
Surgeries:3 Bowel Resections, Gallbladder Removed, 3 Abscess Cleanings, Fistula Repair
Current Meds: Methorexate, Vitamin B12 (injections), Nexium.
Next Surgery: None.
 

sr5599
Veteran Member


Date Joined Aug 2007
Total Posts : 1202
   Posted 3/11/2010 9:39 PM (GMT -7)   
Hey debil... (maybe you'll have to shorten your name after the mtx has time to work it's plan ;-) ) Congrats to you. I sure hope you keep on feeling "normal" and that your body tolerates the mtx. Really - it's my last (real) hope for a response before either dealing with blood loss, high sed rate, fevers, night sweats (though better with hormones), exhaustion, osteoporosis... well it's either that mtx helps, I deal with all that or I get a temp ostomy.

So here's to starting MTX. May it be tolerated well and may that patch be long gone in a couple months. :-)))) Sending good thoughts your way!
1 fistula, crohn's colitis, limited to large intestine
Compounded budesonide 3mg/daily, Cimzia, MTX . Dx Osteoporosis 10/08 started Forteo 1/27/09


debilitated
Regular Member


Date Joined Jan 2010
Total Posts : 448
   Posted 3/11/2010 11:11 PM (GMT -7)   
that opened a little spot in my heart for you man. Being a guy with osteoporosis at age 22 sucks. Yes. I dont want my resection either. MTX is ALL there is. Doctor says "you can try to prove me wrong" but remicade had no effect on you.

etc.. etc..

Hopefully it gets me somewhere the Rest couldn't And than a new drug in time.

Ty for the kind words.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 5:35 AM (GMT -7)
There are a total of 2,734,001 posts in 301,165 threads.
View Active Threads


Who's Online
This forum has 151301 registered members. Please welcome our newest member, BrisaMeadows.
252 Guest(s), 11 Registered Member(s) are currently online.  Details
Bui, wthj53, THE HAPPY TURTLE, AngelsmamaDorseysdaughter, Smeadley, johndoss, Stanislav, SharonZ, Southern Comfort, TiredOfIssues, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer